RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 1, Pages 98–104 (Mi mz923)  

This article is cited in 1 scientific paper (total in 1 paper)

Right closure of martingale sequences in the sense of the $A$-integral

V. V. Kostin

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm923

Full text: PDF file (190 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:1, 84–89

Bibliographic databases:

UDC: 517.518.36+519.214.8
Received: 16.06.1998

Citation: V. V. Kostin, “Right closure of martingale sequences in the sense of the $A$-integral”, Mat. Zametki, 68:1 (2000), 98–104; Math. Notes, 68:1 (2000), 84–89

Citation in format AMSBIB
\Bibitem{Kos00}
\by V.~V.~Kostin
\paper Right closure of martingale sequences in the sense of the $A$-integral
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 1
\pages 98--104
\mathnet{http://mi.mathnet.ru/mz923}
\crossref{https://doi.org/10.4213/mzm923}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1818963}
\zmath{https://zbmath.org/?q=an:0982.60034}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 1
\pages 84--89
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089633400010}


Linking options:
  • http://mi.mathnet.ru/eng/mz923
  • https://doi.org/10.4213/mzm923
  • http://mi.mathnet.ru/eng/mz/v68/i1/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Plotnikov, Yu. A. Plotnikova, “Martingaly i teoremy Kantora–Yunga–Bernshteina i Valle-Pussena”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 14:4(2) (2014), 569–574  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:167
    Full text:90
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020